# SDR USAA2011101700005

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,683 hours, 19,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - AIRCRAFT FAILS EMERGENCY LIGHTING SYSTEM TEST 33-51-00-710-001.  CLEANED EMERGENCY POWER SUPPLY UNIT CONNECTOR AS REQUIRED.  OPS CHECKED GOOD IAW A319 AMM 33-51-00-710-001.
